MathSciNet Relay Station
MathSciNet bibliographic data
MR2869074 37A20 (37A25 37D50)
Nicol, Matthew; Persson, Tomas Smooth Livšic regularity for piecewise expanding maps. Proc. Amer. Math. Soc. 140 (2012), no. 3, 905–914.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement